MathSciNet Relay Station
MathSciNet bibliographic data
MR77700 (17,1080a) 42.2X
Zygmund, A. On the Littlewood-Paley function $g\sp *(\theta)$. Proc. Nat. Acad. Sci. U. S. A. 42 (1956), 208–212.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement